zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Polynomials defined by a difference system. (English) Zbl 0116.35704

Full Text: DOI
[1] Baxter, Glen: An operator identity. Pacific J. Math. 8, 649-663 (1958) · Zbl 0088.11201
[2] Geronimus, J.: On the trigonometric moment problem. Ann. math. 47, 742-761 (1946) · Zbl 0060.16903
[3] Grenander, U.; Szegö, G.: Toeplitz forms and their application. (1958) · Zbl 0080.09501
[4] Kac, M.: Toeplitz matrices, translation kernels and a related problem in probability theory. Duke math. J. 21, 501-510 (1954) · Zbl 0056.10201
[5] Spitzer, Frank: A combinatorial lemma and its application to probability theory. Trans. am. Math. soc. 82, 323-339 (1956) · Zbl 0071.13003
[6] Szegö, G.: Ein grenzwertsatz über die toeplitzschen determinanten einer reellen positiven funktion. Math. ann. 76, 490-503 (1915) · Zbl 45.0518.02
[7] Szegö, G.: On certain Hermitian forms associated with the Fourier series of a positive function. Commun. du seminaire math. De l’univ. De lunt, tome suppl., 228-237 (1952)
[8] Zygmund, A.: 2nd ed. Trigonometrical series. Trigonometrical series 1 (1959)